# SDR CALA2025072806975

- Difficulty date: July 26, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N27901
- Make and model: Boeing 787-8
- Aircraft serial: 34821
- Aircraft time: 48,682 hours, 6,037 cycles
- Engine: Ge GENX1B70P2
- Engine time: 19,921 hours, 2,603 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Fmu
- Part number: 2459M17P01
- Part serial: WYGN9209
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 19,921 hours, 2,603 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

LEFT ENG EXCEEDENCE FOLLOWED BY FAILURE ON CLIMB, LEFT ENGINE BECAME UNCONTROLLABLE AND SPOOLED UP APROX AT 5K FT DURING CLIMB. FOUND ASSOCIATED MAINTENANCE MESSAGES 73-32671, 73-09603, 73-33931, 77-11411, 76-39351, 73-32901.  PERFORMED FIM G73-20-F1-J3A-421A-A FOR MESSAGE 73-32671. AMM SUGGEST OVERSPEED INSPECTION REF AMM B787-A-G71-00-00-36A-280A-A.  N2 EXCEED WAS AT 117.5 FOR 37.9SEC.  ACCOMPLISHED BOROSCOPE INSPECTION OF HPT 1 BLADES AS REQUIRED PER DMC-B787-A-G71-00-00-36A-280A.  OVERSPEED INSPECTION STEP 1 B. (2) (C) 5) INSPECTION OF HPT TURBINE ONE BLADES. PER OVERSPEED INSPECTION G71-00-00-36A-280A B 1. C 6.  REMOVED BOROSCOPE PLUGS P, Q AND R TO INSPECT STAGE 1 AND 2 OF THE LOW PRESSURE TURBINE. ACCOMPLISHED BOROSCOPE INSPECTION HPC STAGES 1,4 AND STAGE 9.  NO LIMITING DEFECTS NOTED IAW DMC-B787-A-G72-00-00-06B-280C-A.  INSTALLED NR 1 ENGINE BOROSCOPE PLUGS P, Q AND R PER AMM 72-00-00 INSPECTED INSTALLATION OF BOROSCOPE PLUGS P,Q,AND R AS REQUIRED REF: AMM G72-00-00-05A-721B BOROSCOPE INSPECTION- PREPERATION REMOVED AND REPLACED LEFT ENGINE EEC, IAW AMM DMC-B787-A-G73-21-05-00A-720A-A.  TEST NR 15. IAW AMM B787-A-G71-00-00-46B-300B-A. PERFORMED POWER ASSURANCE TEST, ALL READINGS WITHIN LIMITS IN REF TO AMM DMC-B787-A-G71-00-00-09A-950A-A. OPS CHKD GOOD.
